# SDR AALA20090609TUL45

- Difficulty date: May 12, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 70,024 hours, 37,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FORWARD STOP FITTING CRACKED.  REMOVED AND REPLACED STOP PAD FITTING PER ESO 80174.
